# SDR FDEA200908112973

- Difficulty date: August 11, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 657N333831
- Condition: Misaligned
- Location: Zone 200
- Part time: 84,316 hours, 25,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXISTING FASTENER PATTERN AT STA 900 AND LT INNER CREASE BEAM CHORD SPLICE DOES NOT ALLOW THE NEW 657N3338-31 SPLICE TO BE INSTALLED WITHOUT DRILLING THRU IT'S MILLED RADIUS.  A REPAIR SPLICE WAS FABRICATED TO REPLACE THE 657N3338-31 SPLICE.  ACCOMPLISHED ON MOD W/C 118350455CZ2R01 AND EA 757-5345-16-F2215 REV.
